Pacific Journal of Mathematics

Homotopy properties of locally compact spaces at infinity-calmness and smoothness.

Zvonko Čerin

Article information

Source
Pacific J. Math., Volume 79, Number 1 (1978), 69-91.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102805986

Mathematical Reviews number (MathSciNet)
MR526667

Zentralblatt MATH identifier
0405.55012

Subjects
Primary: 55P55: Shape theory [See also 54C56, 55Q07]
Secondary: 57N25: Shapes [See also 54C56, 55P55, 55Q07]

Citation

Čerin, Zvonko. Homotopy properties of locally compact spaces at infinity-calmness and smoothness. Pacific J. Math. 79 (1978), no. 1, 69--91. https://projecteuclid.org/euclid.pjm/1102805986


Export citation

References

  • [1] B. J. Ball, Proper shape retracts, Fund. Math., 89 (1975), 177-189.
  • [2] K. Borsuk, Theory of shape, Monografie Matematyczne 59, Warszawa, 1975. 3# 1Theory of retracts, Monografie Matematyczne 44, Warszawa, 1967.
  • [4] E. M. Brown, Proper homotopy theory in simplicalcomplexes, Lecture Notes in Math., Vol. 375, Springer, New York, 1972.
  • [5] Z. Cerin, n-docility at oo and compactifications of LCn spaces, Glasnik Mat.,12 (1977), 161-174.
  • [6] Z. Cerin, Glasnik Mat. (to appear).
  • [7] Z Cerin, Locally compact spaces ^-tame at infinity,Publ. Inst. Math., 22 (36) (1977), 49-59.
  • [8] Z Cerin, Homotopy at infinity of proper maps, Glasnik Mat., 13 (1978). 135-154.
  • [9] Z Cerin, Infinite dimensional topology and the theory of shape, Doctoral Disser- tation, LSU, Baton Rouge, 1975.
  • [10] T. A. Chapman, On some applicationsof infinite-dimensionalmanifolds to the theory of shape, Fund. Math., 76 (1972), 181-193.
  • [11] T. A. Chapman, Lectures on Hibert cube manifolds, Regional conference series in mathe- matics, No. 28, Amer. Math. Soc, Providence, 1976.
  • [12] T. A. Chapman and L. C. Siebenmann, Findinga boundary for a Hilbert cube manifold, Acta Math., 137 (1976), 171-208.
  • [13] G. Kozlowski, Images of ANR's, Trans. Amer. Math. Soc, (to appear).
  • [15] R. B. Sher, Docility at infinityand compactificationsof ANR's,Trans. Amer. Math. Soc, 221 (1976), 213-224.
  • [16] L. C. Siebenmann, L. Guillou, and H. Hahl, Les voisinagesouvertsreguliers, Ann. Scient. c Norm. Sup., 6 (1973), 253-293.
  • [17] L. C. Siebenmann, Les voisinagesouvertsreguliers:Criteres homotopiquesa"existence, ibid. 7 (1974), 431-462.
  • [18] J. L. Taylor, A counterexamplein shape theory, Bull. Amer. Math. Soc, 81 (1975), 629-632.